# SDR 9720379928

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: 13621228
- Condition: Low Pressure
- Location: Tail Cone
- Part time: 44,109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND TAIL CONE EVACUATION SLIDE BOTTLE LOW ON PRESSURE.  REPLACED SLIDE.
